Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Right testical pain and pain in abdomen

Hi am having pain from past 2 months and my age is 26 and i am getting right testical pain and pain in abdomen too. 12yrs of age is complaining of right testicle pain and pain in abdomen too. The pain is mild and is on and off when am straching some times. can you advise what i can do to relieve the pain permanantly. Do i need to show him too a doctor . and also i want to know weather this will effect for sex involvment.
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Since the pain in the testis is from the childhood, it may not be a infection.. but common cause is inguinal Hernia,Varicocoele, etc.. hence you are needed to be clinically evaluated and treated... Do not neglect the pain, consult a Surgeon for the further treatment... No it is not related to sexual problem..

Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor